# SDR ASAA2017080521531

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,031 hours, 4,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1495
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 79,284 hours, 42,086 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING DESCENT,  MASTER CAUTION RESET.  LIGHT EXTINGUISHED.  ACFT GROUNDED.  REMOVED AND REPLACED RIGHT PACK TCV IAW AMM 21-51-10-000-801, AND AMM 21-51-10-400-801 UP TO PAR 3 E. (2).  RIGHT PACK BITES GOOD.  PERFORMED LEAK CHECK OF THE RT TEMP CONTROL VALVE, LEAK CHECKED GOOD IAW AMM 21-51-10. VERIFIED RIGGING AND OPS TEST OF RT RAM AIR INLET ACTUATOR, NO DEFECTS NOTED IAW AMM 21-51-21.
